# SDR ABXA20171121138

- Difficulty date: November 21, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,536 hours, 44,646 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Tee Fitting
- Part number: 182T580029
- Condition: Corroded
- Location: Horiozntal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ATTACH TEE AT THE REAR SPAR/UPPER RIB INTERSECTION OF THE LEFT HORIZONTAL STABILIZER AT HORIZONTAL STABILIZER BUTT LINE 357.442 LEFT. THE TEE WAS REPLACED.  AIRPLANE WAS GROUNDED.
